# SDR SIMA981741

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AE
- Make and model: Saab 340B
- Aircraft serial: 340B227
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D, F

## Discrepancy

MIA - FLT 5711 - CARGO SMOKE WARNING LIGHT ILLUMINATED, DISCHARGED NR 1 CARGO FIRE EXTINGUISHER.  REMOVED AND REPLACED FIRE EXTINGUISHER AND BOTH CARGO SMOKE DETECTORS.  NO FURTHER DEFECTS NOTED.  REF:  OPERATOR CNTRL NR 98ZZZX2412.  (X)
